Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 352, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 16, 2010, 5:09 PM CDT for Custer County, Lincoln County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2010, 5:09 PM CDT (22:09 UTC)
- Expired
- Aug 16, 2010, 6:00 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Custer County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 5:15 PM CDT | TSTM WND GST 70 | 10 S Arnold, NE | ESTIMATED 60 TO 70 MPH WIND GUSTS. SOME TREE BRANCHES DOWNED BUT SIZE UNKNOWN DUE TO HEAVY RAIN AND LIMITED VISIBILITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
174
WUUS53 KLBF 162209
SVRLBF
NEC041-111-162300-
/O.NEW.KLBF.SV.W.0352.100816T2209Z-100816T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
509 PM CDT MON AUG 16 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 600 PM CDT
* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 13 MILES SOUTH OF
ARNOLD...AND MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OCONTO AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
47 MILE MARKER 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4112 10047 4139 10028 4139 10025 4142 10025
4142 9972 4107 9977 4104 9981 4103 10021
4095 10021 4095 10022
TIME...MOT...LOC 2209Z 296DEG 30KT 4124 10024
WIND...HAIL 70MPH 0.75IN
$$
TAYLOR3 follow-up statements
738
WWUS53 KLBF 162227
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
527 PM CDT MON AUG 16 2010
NEC041-111-162300-
/O.CON.KLBF.SV.W.0352.000000T0000Z-100816T2300Z/
CUSTER NE-LINCOLN NE-
527 PM CDT MON AUG 16 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 600 PM CDT...
AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF CALLAWAY...
OR 17 MILES SOUTH OF ARNOLD...MOVING SOUTHEAST AT 35 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OCONTO AROUND 555 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4112 10047 4139 10028 4139 10025 4142 10025
4142 9972 4107 9977 4104 9981 4103 10021
4095 10021 4095 10022
TIME...MOT...LOC 2227Z 296DEG 30KT 4117 10006
WIND...HAIL 70MPH 0.75IN
$$
TAYLOR655
WWUS53 KLBF 162253
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
553 PM CDT MON AUG 16 2010
NEC111-162302-
/O.CAN.KLBF.SV.W.0352.000000T0000Z-100816T2300Z/
LINCOLN NE-
553 PM CDT MON AUG 16 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST INTO CUSTER
COUNTY.
LAT...LON 4112 10022 4126 10006 4130 10001 4136 9994
4142 9972 4107 9977 4104 9981 4103 10021
4095 10021 4095 10022
TIME...MOT...LOC 2252Z 296DEG 30KT 4108 9981
$$
NEC041-162300-
/O.CON.KLBF.SV.W.0352.000000T0000Z-100816T2300Z/
CUSTER NE-
553 PM CDT MON AUG 16 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CUSTER COUNTY UNTIL 600 PM CDT...
AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF OCONTO...OR
22 MILES NORTH OF LEXINGTON...MOVING SOUTHEAST AT 35 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN CUSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4112 10022 4126 10006 4130 10001 4136 9994
4142 9972 4107 9977 4104 9981 4103 10021
4095 10021 4095 10022
TIME...MOT...LOC 2252Z 296DEG 30KT 4108 9981
WIND...HAIL 70MPH 0.75IN
$$
TAYLOR577
WWUS53 KLBF 162301
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 PM CDT MON AUG 16 2010
NEC041-162311-
/O.EXP.KLBF.SV.W.0352.000000T0000Z-100816T2300Z/
CUSTER NE-
601 PM CDT MON AUG 16 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUSTER COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4112 10022 4126 10006 4130 10001 4136 9994
4142 9972 4107 9977 4104 9981 4103 10021
4095 10021 4095 10022
TIME...MOT...LOC 2253Z 296DEG 30KT 4108 9980
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:14 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 16, 3:14 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 314 PM CDT MON AUG 16 2010 .SYNOPSIS... H5 LOW OVER THE HUDSON BAY KEEPING NORTHERN PLAINS IN COOLER AIR AGAIN TODAY. H5 WAVE MOVING THROUGH THE CENTRAL ROCKIES EJECTING OUT ONTO THE PLAINS EARLY THIS AFTERNOON. CONVECTION FIRING OVER THE EASTERN PLAINS OF COLORADO AND WYOMING AND OVER WESTERN NEBRASKA AND SOUTHWEST SOUTH DAKOTA. && .DISCUSSION... MODELS IN GOOD AGREEMENT WITH CONVECTION TODAY AND HAVE USED A BLEND OF THE GFS AND NAM. ONGOING CONVECTION EXPANDING IN COVERAGE AREA AND INTENSITY. SOME SEVERE NORTH WHERE THEY HAVE HAD MORE SUN. MOISTURE ADVECTION ACROSS SOUTHWEST INTO WEST CENTRAL THIS AFTERNOON. MODELS HAVE OVER DONE PW'S BUT STILL SIGNIFICANT MOISTURE OVER WESTERN NEBRASKA. AREAS OF HEAVY RAIN TONIGHT OVER SOUTHWEST GENERALLY SOUTH OF INTERSTATE 80 AS MCS MOVES ALONG NORTHERN KANSAS SOUTHERN NEBRASKA. HAVE BASICALLY FOLLOWED HPC QPF. SHOWERS ISOLATED T EXPECTED OVER WESTERN NEBRASKA TOMORROW WITH TEMPERATURES STILL ON THE COOL SIDE. H5 RIDGE WILL BUILD INTO NORTHERN PLAINS WEDNESDAY WITH TEMPERATURES REBOUNDING INTO THE 90S. ANOTHER WAVE WILL MOVE OUT OF THE PACIFIC NORTHWEST ONTO THE NORTHERN PLAINS THURSDAY. SYSTEM FURTHER NORTH WILL AFFECT NORTHERN PORTIONS OF NEBRASKA. H5 RIDGE TO BUILD BACK IN THROUGH THE WEEKEND WITH HIGH TEMPERATURES IN THE 90S AND LOWS IN THE 50S AND 60S. && .AVIATION... SCATTERED TSTMS ARE EXPECTED TO BECOME MORE NUMEROUS ACROSS WESTERN AND CENTRAL NEBRASKA THOUGH 06Z TUESDAY. MVFR CONDITIONS ARE POSSIBLE IN AND AROUND TSTM ACTIVITY...OTHERWISE VFR EXPECTED. AFTER 09Z TUESDAY...AREAS OF IFR ARE POSSIBLE WITH AREAS OF STRATUS. SFC WINDS WILL BE GUSTY AND VARIABLE INVOF OF TSTMS...OTHERWISE SOUTH TO SOUTHEAST WINDS EXPECTED AT 5 TO 10 KTS. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NEZ005-006-008>010-025>029-094. && SHORT TERM/EXTENDED...POWER AVIATION...TAYLOR
Hazardous weather outlook, Aug 16, 4:57 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 457 PM CDT MON AUG 16 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-172200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 457 PM CDT MON AUG 16 2010 /357 PM MDT MON AUG 16 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL MOVE ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY...WITH CONDITIONS POSSIBLE BECOMING FAVORABLE FOR SEVERE THUNDERSTORMS...ESPECIALLY EAST OF HIGHWAY 83. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Aug 16, 2:32 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
232 PM CDT MON AUG 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 3 E EMMET 42.48N 98.75W
08/16/2010 M0.88 INCH HOLT NE LAW ENFORCEMENT
NICKEL SIZED HAIL ALONG WITH ESTIMATED 70 TO 80 MPH WIND
GUSTS REPORTED BETWEEN EMMET AND ONEILL...ABOUT 3 MILES
EAST OF EMMET.
&&
SJCLocal storm report, Aug 16, 3:02 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 PM CDT MON AUG 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST EWING 42.26N 98.34W
08/16/2010 E50 MPH HOLT NE FIRE DEPT/RESCUE
EWING FIRE CHIEF ESTIMATED 40 TO 50 MPH WIND GUSTS ALONG
WITH HEAVY RAIN.
&&
SJCLocal storm report, Aug 16, 3:04 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
304 PM CDT MON AUG 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND GST EWING 42.26N 98.34W
08/16/2010 E80 MPH HOLT NE FIRE DEPT/RESCUE
FIRE CHIEF NOW ESTIMATING 70 TO 80 MPH WIND GUSTS
ASSOCIATED WITH THUNDERSTORMS IN EWING...ALONG WITH PEA
SIZED HAIL.
&&
SJCLocal storm report, Aug 16, 3:13 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 PM CDT MON AUG 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST 7 NNW STUART 42.69N 99.19W
08/16/2010 E70.00 MPH HOLT NE FIRE DEPT/RESCUE
FIRE DEPARTMENT SPOTTER ESTIMATED 60 TO 70 MPH
THUNDERSTORM ASSOCIATED WIND GUSTS...ALONG WITH GREATLY
REDUCED VISIBILITY.
0208 PM TSTM WND DMG 2 N STUART 42.63N 99.14W
08/16/2010 HOLT NE FIRE DEPT/RESCUE
POWER LINES BLOWN DOWN 2 TO 3 MILES NORTH OF STUART AND A
METAL POLE BUILDING BLOWN OFF FOUNDATION ACCORDING TO
EMERGENCY MANAGEMENT PERSONNEL.
0208 PM TSTM WND GST 3 N ATKINSON 42.58N 98.98W
08/16/2010 E80.00 MPH HOLT NE LAW ENFORCEMENT
0229 PM HAIL 3 E EMMET 42.48N 98.75W
08/16/2010 M0.88 INCH HOLT NE LAW ENFORCEMENT
NICKEL SIZED HAIL ALONG WITH ESTIMATED 70 TO 80 MPH WIND
GUSTS REPORTED BETWEEN EMMET AND ONEILL...ABOUT 3 MILES
EAST OF EMMET.
0229 PM TSTM WND GST ONEILL 42.46N 98.65W
08/16/2010 E75.00 MPH HOLT NE LAW ENFORCEMENT
LAW ENFORCEMENT PERSONNEL ESTIMATING 70 T0 75 MILE AN
HOUR THUNDERSTORM WIND GUSTS IN ONEILL.
0230 PM TSTM WND GST 2 W O'NEILL 42.46N 98.69W
08/16/2010 M68.00 MPH HOLT NE AWOS
0300 PM TSTM WND GST EWING 42.26N 98.34W
08/16/2010 E50.00 MPH HOLT NE FIRE DEPT/RESCUE
EWING FIRE CHIEF ESTIMATED 40 TO 50 MPH WIND GUSTS ALONG
WITH HEAVY RAIN.
0303 PM TSTM WND GST EWING 42.26N 98.34W
08/16/2010 E80.00 MPH HOLT NE FIRE DEPT/RESCUE
FIRE CHIEF NOW ESTIMATING 70 TO 80 MPH WIND GUSTS
ASSOCIATED WITH THUNDERSTORMS IN EWING...ALONG WITH PEA
SIZED HAIL.
&&
SJCSpecial weather statement, Aug 16, 4:27 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 427 PM CDT MON AUG 16 2010 NEZ036-037-059-162215- LINCOLN NE-LOGAN NE-MCPHERSON NE- 427 PM CDT MON AUG 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...SOUTHERN LOGAN AND SOUTHEASTERN MCPHERSON COUNTIES UNTIL 515 PM CDT... AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF RINGGOLD...OR 11 MILES SOUTHWEST OF STAPLETON...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... HIGHWAY 83 MILE MARKER 100 AROUND 435 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Aug 16, 5:01 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 501 PM CDT MON AUG 16 2010 NEZ038-059-162245- CUSTER NE-LINCOLN NE- 501 PM CDT MON AUG 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND CUSTER COUNTIES UNTIL 545 PM CDT... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF ARNOLD TO 8 MILES NORTHEAST OF MAXWELL...AND MOVING EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... HIGHWAY 47 MILE MARKER 80 AND HIGHWAY 40 MILE MARKER 20 AROUND 515 PM CDT. MERNA AND CALLAWAY AROUND 520 PM CDT. BROKEN BOW AROUND 530 PM CDT. WESTERVILLE...WEISSERT...PRESSEY STATE WILDLIFE MANAGEMENT AREA... OCONTO AND BERWYN AROUND 540 PM CDT. ANSLEY AND HIGHWAY 92 MILE MARKER 300 AROUND 545 PM CDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 1:51 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 39 min |
| Aug 16, 2:29 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 46 min |
| Aug 16, 2:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Aug 16, 6:22 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.